# SDR FDEA202110192720

- Difficulty date: October 19, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: AGA721121
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT DOOR JAMB - STA 1959, STR 40 - INTERCOSTAL CARCKED P/N AGA7211-21   (REMOVAL AND INSTALLATION ON N1196)
